# SDR DALA2016051403933

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR BENT OTBD EDGE OF RT ELEVATOR CONTROL TAB.  RT ELEVATOR CONTROL TAB WAS REPAIRED IAW SRM 55-04, PAR 3 AND CARD 2000-8149-17, JOB 000-0031.
